Cluster point processes on manifolds

This is the latest version of this eprint.

Bogachev, L and Daletskii, A (2013) Cluster point processes on manifolds. Journal of Geometry and Physics, 63 (1). 45 - 79 (35). ISSN 0393-0440



  • Bogachev, L
  • Daletskii, A
Copyright, Publisher and Additional Information: © 2013. Elsevier. Uploaded in accordance with the publisher's self-archiving policy. NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Geometry and Physics . Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Geometry and Physics,63,(2013) DOI10.1016/j.geomphys.2012.09.007
Keywords: Cluster point process; configuration space; riemannian manifold; quasi-invariance; integration by parts; stochastic dynamics
  • Published: January 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
The University of York > Faculty of Sciences (York) > Mathematics (York)
Depositing User: Symplectic Publications
Date Deposited: 09 Jan 2015 11:30
Last Modified: 28 Mar 2018 17:49
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:

Available Versions of this Item

Download not available

A full text copy of this item is not currently available from White Rose Research Online